Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 23 found articles
 
 
  Quasi-Endomorphism Rings of Some Quasi-Decomposable Torsion-Free Abelian Groups of Rank 4
 
 
Title: Quasi-Endomorphism Rings of Some Quasi-Decomposable Torsion-Free Abelian Groups of Rank 4
Author: Cherednikova, A. V.
Appeared in: Journal of mathematical sciences
Paging: Volume 259 () nr. 4 pages 494-505
Year: 2021-11-06
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands